Research

On continuous branches of very singular similarity solutions of a stable thin film equation. I - The Cauchy problem


Reference:

Evans, J. D. and Galaktionov, V. A., 2011. On continuous branches of very singular similarity solutions of a stable thin film equation. I - The Cauchy problem. European Journal of Applied Mathematics, 22 (3), pp. 217-243.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S0956792511000039

Details

Item Type Articles
CreatorsEvans, J. D.and Galaktionov, V. A.
DOI10.1017/S0956792511000039
Uncontrolled Keywordscauchy problem, bifurcations, asymptotic behaviour, branching, global similarity solutions, hermitian spectral theory, stable thin film equation
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code23815

Export

Actions (login required)

View Item